56 year old karate instructor with Levaquin Achilles Tendonitis

by Vito
(New Jersey)

Hi Joshua, My name is Vito and I am 56 years old.


Always in very good shape, I teach karate and walk a good six miles a day.

I am a men's barber by trade and own my own barber shop.

Well this summer I came down with a throat infection and was prescribed Levaquin 500mg. for ten days...after the ten day prescription I started having severe achilles tendon pain, my doctor said it isn't ruptured but to take it easy for awhile until it gets better.

I have been reading how Levaquin changes your DNA and am very worried.

Will it ever go away or is this it for me forever?

Please let me know of any treatments I can use to heal myself.

Thank you and God bless your efforts.



----



Joshua Comments:


Hello Vito.

Let's hope you are in the category of 'hurts for a while then goes away', as opposed to the 'damage that never really heals' category.

The only treatment I've seen with possibility is heavy CoQ10 supplementation (and some others to support mitochondrial energy production). It's expensive, so it's worth finding out more about that with testing as opposed to just throwing supplements at it and hoping for the best.

Check out the Levaquin Tendonitis Treatment page. It answers your questions, as best as I presently can.





Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com
















Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.































Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask The Tendonitis Expert .